MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON (4X10MM)

MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON (4X10MM)
Model Number BC0410C
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history record indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device has been returned to the manufacturer for analysis.The investigation is underway.
 
Event or Problem Description
It was reported that the balloon could not be deflated after the first inflation inside the artery.The balloon was eventually able to be deflated; however, it was very difficult.There was no reported intervention or patient injury.The patient is reported to be doing very well.
 
Additional Manufacturer Narrative
The device was returned for evaluation.During investigation, the balloon was observed to be kinked at 11cm from the tip, which could cause slow deflation.Based on the investigation and provided information, the reported complaint was confirmed.The root cause of the kink cannot be definitively determined; however, the damage to the device is consistent with improper handling of the device.

Brand Name
SCEPTER C OCCLUSION BALLOON (4X10MM)
Common Device Name
BALLOON
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key8479290
Report Number2032493-2019-00075
Device Sequence Number19240884
Product Code MJN
UDI-Device Identifier00842636020539
UDI-Public(01)00842636020539(11)180628(17)210531(10)18062855P
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2021
Device Model NumberBC0410C
Device Catalogue NumberBC0410C
Device Lot Number18062855P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1